# SDR IPXA10559587

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5797 · Wing System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (2) WIRES BURNED IN RT WING L/E JUST INBD OF RT ENGINE PYLON.    REPLACED SHIELDED WIRE HARNESS IN RT WING INBD L/E FROM CONNECTOR D42340 TO D40148.
